# SDR HNAA2016121200385

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 49,805 hours, 55,464 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Circuit Breaker
- Condition: Unknown
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

BOTH FO'S EFIS DISPLAYS ARE BLANK. FOUND CIRCUIT BREAKERS F6 AND G6.   RESET THE CIRCUIT BREAKERS AS REQUIRED. EFIS SYSTEM OPS NORMAL OK FOR SERVICE.
